ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

July 2009 , Volume 23 , Issue 3

Select all articles

Export/Reference:

Front propagation in a noisy, nonsmooth, excitable medium
Mohar Guha and Keith Promislow
2009, 23(3): 617-638 doi: 10.3934/dcds.2009.23.617 +[Abstract](944) +[PDF](298.8KB)
A class of non-symmetric forms on the canonical simplex of $\R^d$
Angela A. Albanese and Elisabetta M. Mangino
2009, 23(3): 639-654 doi: 10.3934/dcds.2009.23.639 +[Abstract](729) +[PDF](220.9KB)
On the prescribed scalar curvature on $3$-half spheres: Multiplicity results and Morse inequalities at infinity
M. Ben Ayed and Mohameden Ould Ahmedou
2009, 23(3): 655-683 doi: 10.3934/dcds.2009.23.655 +[Abstract](908) +[PDF](345.5KB)
Smooth deformations of piecewise expanding unimodal maps
Viviane Baladi and Daniel Smania
2009, 23(3): 685-703 doi: 10.3934/dcds.2009.23.685 +[Abstract](1109) +[PDF](243.3KB)
Covering relations and the existence of topologically normally hyperbolic invariant sets
Maciej J. Capiński
2009, 23(3): 705-725 doi: 10.3934/dcds.2009.23.705 +[Abstract](958) +[PDF](735.2KB)
Solvability for some boundary value problems with $\phi$-Laplacian operators
J. Ángel Cid and Pedro J. Torres
2009, 23(3): 727-732 doi: 10.3934/dcds.2009.23.727 +[Abstract](868) +[PDF](131.9KB)
Differential equations in metric spaces with applications
Rinaldo M. Colombo and Graziano Guerra
2009, 23(3): 733-753 doi: 10.3934/dcds.2009.23.733 +[Abstract](946) +[PDF](285.4KB)
Infinite superlinear growth of the gradient for the two-dimensional Euler equation
Sergey A. Denisov
2009, 23(3): 755-764 doi: 10.3934/dcds.2009.23.755 +[Abstract](738) +[PDF](159.3KB)
Asymptotic profiles of solutions to the 2D viscous incompressible micropolar fluid flows
Bo-Qing Dong and Zhi-Min Chen
2009, 23(3): 765-784 doi: 10.3934/dcds.2009.23.765 +[Abstract](1117) +[PDF](233.8KB)
Homogenization of some particle systems with two-body interactions and of the dislocation dynamics
Nicolas Forcadel, Cyril Imbert and Régis Monneau
2009, 23(3): 785-826 doi: 10.3934/dcds.2009.23.785 +[Abstract](1006) +[PDF](447.2KB)
Penalization approach to semi-linear symmetric hyperbolic problems with dissipative boundary conditions
Bruno Fornet and O. Guès
2009, 23(3): 827-845 doi: 10.3934/dcds.2009.23.827 +[Abstract](924) +[PDF](268.1KB)
Topology of some tiling spaces without finite local complexity
Natalie Priebe Frank and Lorenzo Sadun
2009, 23(3): 847-865 doi: 10.3934/dcds.2009.23.847 +[Abstract](716) +[PDF](228.7KB)
Short-time pattern formation in thin film equations
Hyung Ju Hwang and Thomas P. Witelski
2009, 23(3): 867-885 doi: 10.3934/dcds.2009.23.867 +[Abstract](857) +[PDF](852.8KB)
Convergence rates to nonlinear diffusion waves for $p$-system with nonlinear damping on quadrant
Mina Jiang and Changjiang Zhu
2009, 23(3): 887-918 doi: 10.3934/dcds.2009.23.887 +[Abstract](725) +[PDF](331.3KB)
Asymptotically critical problems on higher-dimensional spheres
Alexandru Kristály
2009, 23(3): 919-935 doi: 10.3934/dcds.2009.23.919 +[Abstract](918) +[PDF](281.2KB)
Entropy and variational principles for holonomic probabilities of IFS
Artur O. Lopes and Elismar R. Oliveira
2009, 23(3): 937-955 doi: 10.3934/dcds.2009.23.937 +[Abstract](906) +[PDF](242.2KB)
Pre-image variational principle for bundle random dynamical systems
Xianfeng Ma and Ercai Chen
2009, 23(3): 957-972 doi: 10.3934/dcds.2009.23.957 +[Abstract](961) +[PDF](283.3KB)
Dynamic materials for an optimal design problem under the two-dimensional wave equation
Faustino Maestre and Pablo Pedregal
2009, 23(3): 973-990 doi: 10.3934/dcds.2009.23.973 +[Abstract](868) +[PDF](263.0KB)
On the boundedness of solutions of the equation $u''+(1+f(t))u=0$
Renato Manfrin
2009, 23(3): 991-1008 doi: 10.3934/dcds.2009.23.991 +[Abstract](711) +[PDF](202.2KB)
Center-stable manifolds for differential equations with state-dependent delays
Redouane Qesmi and Hans-Otto Walther
2009, 23(3): 1009-1033 doi: 10.3934/dcds.2009.23.1009 +[Abstract](1146) +[PDF](261.2KB)
Birkhoff billiards are insecure
Serge Tabachnikov
2009, 23(3): 1035-1040 doi: 10.3934/dcds.2009.23.1035 +[Abstract](871) +[PDF](125.0KB)
A discretization scheme for an one-dimensional reaction-diffusion equation with delay and its dynamics
Maria do Carmo Pacheco de Toledo and Sergio Muniz Oliva
2009, 23(3): 1041-1060 doi: 10.3934/dcds.2009.23.1041 +[Abstract](865) +[PDF](263.0KB)
Qualitative analysis of a diffusive variable-territory prey-predator model
Mingxin Wang and Peter Y. H. Pang
2009, 23(3): 1061-1072 doi: 10.3934/dcds.2009.23.1061 +[Abstract](972) +[PDF](171.4KB)
On a diffusion system with bounded potential
Yanheng Ding and Fukun Zhao
2009, 23(3): 1073-1086 doi: 10.3934/dcds.2009.23.1073 +[Abstract](779) +[PDF](208.4KB)
Spreading speeds for a partially cooperative 2-species reaction-diffusion model
Hans F. Weinberger, Kohkichi Kawasaki and Nanako Shigesada
2009, 23(3): 1087-1098 doi: 10.3934/dcds.2009.23.1087 +[Abstract](1035) +[PDF](200.7KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]